Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The integer points on three related elliptic curves

Authors: Andrew Bremner and Patrick Morton
Journal: Math. Comp. 39 (1982), 235-238
MSC: Primary 10B10; Secondary 94B60
MathSciNet review: 658228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The integer points on the three elliptic curves $ {y^2} = 4c{x^3} + 13$, $ c = 1,3,9$ are found, with an application to coding theory. It is also shown that there are precisely three nonisomorphic cubic extensions of the rationals with discriminant $ - {3^5} \cdot 13$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10B10, 94B60

Retrieve articles in all journals with MSC: 10B10, 94B60

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society